MathSciNet Relay Station
MathSciNet bibliographic data
MR460266 (57 #260) 10K30 (65C10)
Roth, K. F. On irregularities of distribution. II. Comm. Pure Appl. Math. 29 (1976), no. 6, 739–744.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement